# SDR 08FDEA04332

- Difficulty date: October 14, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 56,438 hours, 12,688 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC050214
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP INBOARD HINGE (WINGSIDE) LOWER ATTACHMENT   OUTBOARD HOLE FORWARD SPOTFACE FOUND SURFACE CORROSION.  SPOTFACE CORROSION REPAIRED AS PER E.A. 1-5750-122592,  SHIM FABRICATED AND INSTALLED AS PER CMM 57-44-08. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
